# SDR UPS02M39791

- Difficulty date: October 17, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ASV EMERGENCY LIGHT OVER LT ENTRY DOOR INOP.  RELAMPED, OPS OK.
